# SDR 2020F00079

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: General aviation
- Aircraft: N385Q
- Make and model: Cessna 680SOV
- Aircraft serial: 6800115
- Aircraft time: 11,229 hours, 7,476 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Strap
- Condition: Corroded
- Location: Vertical Stab
- Part time: 11,229 hours, 7,178 cycles
- Component: Vertical Stab, Cessna
- Component part number: 69310351516
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FIN LEADING EDGE ATTACH STRAP CORROSION.
